Jump to content

Photo

Solodyn Tazorac Clindamycin

tazorac retinoids

2 replies to this topic

#1 Asturias

Asturias

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Male
  • Location:Ridgewood
  • Joined: 27-October 12

Posted 13 November 2012 - 05:40 PM

Today my dermartologist gave me this medications. i'm excited but yet worry about using them..
can anyone please tell me more about this medications and there side effects... thank you

#2 rentedname

rentedname

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 123
    Likes: 9
About Me
  • Gender:Male
  • Location:Los Angeles
  • Joined: 10-August 12

Posted 19 November 2012 - 07:51 PM

start slow with the tazorac. it basically tears off the top layer of your skin to speed up cell turnover. if you put on too much too fast, you will cause rips in your skin.

as for solodyn, if your acne isn't severe, i would highly recommend that you hold off on taking it. read some stories about other people's antibiotics usage. you will find that antibiotics may make acne worse in the long run.

#3 Asturias

Asturias

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 1
About Me
  • Gender:Male
  • Location:Ridgewood
  • Joined: 27-October 12

Posted 24 November 2012 - 09:58 AM

So tazorac is causing me to peel? I use less than a peaside what you mean rips? will they be permanent?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users